

Home Conference Venue Keynote Speaker Call for Papers Reviewer Area Review Committee Accepted Papers Online Registration Conference Program 4E0 Past Award Papers Hotel Reservation Transportation Event: for overseas participants HEW Tourism Info Visa & Exchange Contact Us 19th Conference NSYSU

Program Summary

Friday, December 14, 2012 (08:30-17:10)

* Click on session	titles to	show/hide	the	details.
--------------------	-----------	-----------	-----	----------

Time	Sessions	Place
08:30 - 09:20	Registration	
	Opening Ceremony	Conference Hall
09:15 - 09:25	Hung-Duen Yang, President, National Sun Yat-sen University	
09:25 - 10:30	Keynote Speech (I)	Conference Hall
(65 minutes,	"Cream Skimming in Financial Markets"	
includes 10	Jose A. Scheinkman / Chair Professor of Economics, Princeton	
minutes Q&A)	University	
10:30 - 10:50	Coffee Break	Rest Area
	Practitioner's Session (in Chinese) 高頻交易的現況發展與實務	Room 1
	(Current State of Development and Practice of High-Frequency	
10:50 - 12:30	Trading)	
(100 minutes)	盧立正/元大寶來期貨總經理	
	Academic Sessions	
	Session 1: Corporate Finance & Stock market	Room 2
	Session 2: Volatility forecasting	Room 3
	Session 3: Debt Instruments & Term Structure	Room 4
12:30 - 13:30	Luncheon	Rest Area
	Academic Sessions	
13:30 - 15:10	Session 4: High-frequency trading	Room 1
(100 minutes)	Session 5: Investment	Room 2
	Session 6: Market Efficiency	Room 3
	Session 7: Corporate Governance I	Room 4
15:10 - 15:30	Coffee Break	Rest Area
	Tutorial Session	Room 1
45:00 47:40	"Speculation and Bubbles"	
15:30 - 17:10	Jose A. Scheinkman / Chair Professor of Economics, Princeton	
(100 minutes)	University	
	Academic Sessions	
	Session 8: Credit risk & Credit Contagion	Room 2
	Session 9: Institutional Investors	Room 3
	Session 10: Market Microstructure I	Room 4

Saturday, December 15, 2012 (08:50-17:20)

Time	Sessions	Place	
08:50 - 09:20	Registration		
	Taiwan Stock Exchange Special Session (in Chinese)	Room 1	
	Academic Sessions		

09:20 - 11:00 Session 11: Behavioral Finance I Room 2
(100 minutes) Session 12: Corporate Finance I Room 3

Academic Session 12: Corporate Finance I

Chair: Shing-yang Hu, National Taiwan University, Taiwan

 Corporate Philanthropy and Expansive Innovation: Implications for the Boundaries of the Firm

Frederick L. Bereskin, University of Delaware, USA Terry L. Campbell, University of Delaware, USA

* Po-Hsuan Hsu, University of Hong Kong, Hong Kong

· Internal Control Weakness and value of cash holdings

I-Ying, Huang, National Chung Cheng University, Taiwan

* Ting-Kai Chou, National Chung Cheng University, Taiwan

Dividends and Subsequent Profitability An Examination of a Dual Dividend Stock Market

Ching-Sheng Huang, National Yunlin University of Science and Technology, Taiwan Chun-Fan You, Transworld University, Taiwan

* Ting-Hsin Hsu, National Yunlin University of Science and Technology, Taiwan

Discussants:

Li-Hsun Wang, Wenzao Ursuline College of Languages, Taiwan

Pou lu Vong, University of Macau, Macau Steven Zheng, University of Manitoba, Canada

Note:

*: indicating the presenter.

	Session 13: Asset Pricing	Room 4
11:00 - 11:20	Coffee Break	Rest Area
	Keynote Speech (II)	Conference Hall
	"What Lessons Taiwan Can Learn from the European Debt Crisis" 顏慶章(前財政部長暨前駐WTO大使)	
11:20 - 12:20	Ching-Chang Yen, Former Minister of Finance / Former	
(60 minutes)	Ambassador of Taiwan of the WTO	
12:20 - 12:30	Awards Ceremony	Conference Hall
12:30 - 13:30	Luncheon	Rest Area
	Panel Discussion(in Chinese)	Room 1
	High-frequency trading: development,inspect and regulatory issues	
	高頻交易之發展、影響與因應座談會	
	Academic Sessions	
13:30 - 15:10	Session 14: Stock Market	Room 2
(100 minutes)	Session 15: Behavioral Finance II	Room 3
	Session 16: Corporate Governance II	Room 4

Academic Session 16: Corporate Governance II

Chair: Shao-Chi Chang, National Cheng Kung University, Taiwan

- Conflicting Interests in Fund Families' Acquisitions of Fund Sponsorships
 Jiang Luo, Nanyang Technological University, Singapore
- * Zheng Qiao, Nanyang Technological University, Singapore
- Governance Mechanisms and Downside Risk
- * Li-Hsun Wang, Wenzao Ursuline College of Languages, Taiwan Chu-Hsiung Lin, National Kaohsiung First University of Science and Technology, Taiwan
- Say on Pay: Is it Globally Value-Enhancing?
 - * Stephani Mason, Rutgers University, USA

Discussants:

Yang-Che Wu, Feng Chia University, Taiwan

Chang-Chih Chen, Shih-Chien University (Kaohsiung Campus), Taiwan

Ming-Hsien Chen, National Kaohsiung First University of Science and Technology, Taiwan

Note:

*: indicating the presenter.

15:10 - 15:30 Coffee Break Rest Area

	Academic Sessions	
15:30 - 17:10	Session 17: Corporate Finance II	Room 1
(100 minutes)	Session 18: Emerging Market	Room 2
	Session 19: Credit Market	Room 3
	Session 20: Market Microstructure III	Room 4
	Session 21: IPOs	Room 5